Fixed points for asymptotic contractions of integral Meir-Keeler type

Risultato della ricerca: Article

Abstract

In this paper we introduce the notion of asymptotic contraction of integral Meir-Keeler type on a metric space and we prove a theorem which ensures existence and uniqueness of fixed points for such contractions.This result generalizes some recent results in the literature.
Lingua originaleEnglish
pagine (da-a)126-132
Numero di pagine7
RivistaTHE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS
Volume5
Stato di pubblicazionePublished - 2012

Fingerprint

Contraction
Fixed point
Metric space
Existence and Uniqueness
Generalise
Theorem

Cita questo

@article{e47d11b53fc74efda2c63201f6f0d42c,
title = "Fixed points for asymptotic contractions of integral Meir-Keeler type",
abstract = "In this paper we introduce the notion of asymptotic contraction of integral Meir-Keeler type on a metric space and we prove a theorem which ensures existence and uniqueness of fixed points for such contractions.This result generalizes some recent results in the literature.",
keywords = "Asymptotic contractions of integral type, Contractions of Meir-Keeler type., Fixed points",
author = "Pasquale Vetro",
year = "2012",
language = "English",
volume = "5",
pages = "126--132",
journal = "THE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS",
issn = "2008-1898",

}

TY - JOUR

T1 - Fixed points for asymptotic contractions of integral Meir-Keeler type

AU - Vetro, Pasquale

PY - 2012

Y1 - 2012

N2 - In this paper we introduce the notion of asymptotic contraction of integral Meir-Keeler type on a metric space and we prove a theorem which ensures existence and uniqueness of fixed points for such contractions.This result generalizes some recent results in the literature.

AB - In this paper we introduce the notion of asymptotic contraction of integral Meir-Keeler type on a metric space and we prove a theorem which ensures existence and uniqueness of fixed points for such contractions.This result generalizes some recent results in the literature.

KW - Asymptotic contractions of integral type

KW - Contractions of Meir-Keeler type.

KW - Fixed points

UR - http://hdl.handle.net/10447/62747

M3 - Article

VL - 5

SP - 126

EP - 132

JO - THE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS

JF - THE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS

SN - 2008-1898

ER -